# SDR MASA200601881

- Difficulty date: July 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- Aircraft time: 24,152 hours, 22,491 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7079 GJT - LT AND RT STALL WARNING CAUTION LIGHT.  MX RESET C/B.
